# SDR AALA202503185932

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 44,596 hours, 18,855 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Dirty
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR LOCK STICKING, HARD TO LOCK AND UNLOCK. PERFOMRED A SYSTEM CLEANING, OPERTIONAL CHECK GOOD.
